Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Berezanskii, Leonid Mironovich

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 15

Number of views:
This page:619
Abstract pages:1233
Full texts:659
References:43
Website: http://www.math.bgu.ac.il/~brznsky/

http://www.mathnet.ru/eng/person63900
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/203672

Publications in Math-Net.Ru
1993
1. N. V. Azbelev, L. M. Berezanskii, P. M. Simonov, A. V. Chistyakov, “The stability of linear systems with aftereffect. IV”, Differ. Uravn., 29:2 (1993),  196–204  mathnet  mathscinet; Differ. Equ., 29:2 (1993), 153–160
1991
2. N. V. Azbelev, L. M. Berezanskii, P. M. Simonov, A. V. Chistyakov, “The stability of linear systems with aftereffect. III”, Differ. Uravn., 27:10 (1991),  1659–1668  mathnet  mathscinet  zmath; Differ. Equ., 27:10 (1991), 1165–1172
3. N. V. Azbelev, L. M. Berezanskii, P. M. Simonov, A. V. Chistyakov, “The stability of linear systems with aftereffect. II”, Differ. Uravn., 27:4 (1991),  555–562  mathnet  mathscinet; Differ. Equ., 27:4 (1991), 383–388
1990
4. L. M. Berezanskii, “Positivity of the Cauchy function and stability of linear differential equations with aftereffect”, Differ. Uravn., 26:9 (1990),  1490–1500  mathnet  mathscinet; Differ. Equ., 26:9 (1990), 1092–1100
5. L. M. Berezanskii, “Exponents of solutions of linear functional-differential equations”, Differ. Uravn., 26:6 (1990),  923–931  mathnet  mathscinet; Differ. Equ., 26:6 (1990), 657–664
6. L. M. Berezanskii, L. V. Idel's, “Chaplygin's method for the numerical solution of differential equations with retarded argument”, Zh. Vychisl. Mat. Mat. Fiz., 30:6 (1990),  945–951  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 30:3 (1990), 215–219
1988
7. L. M. Berezanskii, A. S. Larionov, “Positivity of the Cauchy matrix of a linear functional-differential equation”, Differ. Uravn., 24:11 (1988),  1843–1854  mathnet  mathscinet; Differ. Equ., 24:11 (1988), 1221–1230
1987
8. N. V. Azbelev, L. M. Berezanskii, P. M. Simonov, A. V. Chistyakov, “The stability of linear systems with aftereffect. I”, Differ. Uravn., 23:5 (1987),  745–754  mathnet  mathscinet
1986
9. L. M. Berezanskii, V. V. Malygina, V. A. Sokolov, “Criteria for the exponential stability of solutions of equations with bounded aftereffect”, Dokl. Akad. Nauk SSSR, 289:1 (1986),  11–14  mathnet  mathscinet  zmath
10. L. M. Berezanskii, “Development of N. V. Azbelev's $W$-method in problems of the stability of solutions of linear functional-differential equations”, Differ. Uravn., 22:5 (1986),  739–750  mathnet  mathscinet
1985
11. L. M. Berezanskii, “Existence and stability of solutions of linear functional-differential equations in weighted Lebesgue spaces”, Differ. Uravn., 21:6 (1985),  1052–1059  mathnet  mathscinet  zmath
1984
12. L. M. Berezanskii, “A linear functional-differential equation. Continuous dependence on parameters”, Differ. Uravn., 20:4 (1984),  562–570  mathnet  mathscinet  zmath
1978
13. L. M. Berezanskii, “A class of linear functional-differential equations”, Differ. Uravn., 14:7 (1978),  1163–1172  mathnet  mathscinet  zmath
1977
14. N. V. Azbelev, L. M. Berezanskii, L. F. Rakhmatullina, “A linear functional-differential equation of evolution type”, Differ. Uravn., 13:11 (1977),  1915–1925  mathnet  mathscinet  zmath
15. L. M. Berezanskii, “On the question of conditions for the reducibility of functional-differential equations to canonical form”, Differ. Uravn., 13:10 (1977),  1749–1756  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021